BibTeX record journals/ijbc/MagoulasA06

download as .bib file

@article{DBLP:journals/ijbc/MagoulasA06,
  author    = {George D. Magoulas and
               Aristoklis D. Anastasiadis},
  title     = {Approaches to Adaptive Stochastic Search Based on the Nonextensive
               Q-Distribution},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {7},
  pages     = {2081--2091},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406015921},
  doi       = {10.1142/S0218127406015921},
  timestamp = {Thu, 15 Jun 2017 21:22:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/MagoulasA06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics